Conley’s connection matrix. (English) Zbl 0655.34036

Dynamics of infinite dimensional systems, Proc. NATO Adv. Study Inst., Lisbon/Port. 1986, NATO ASI Ser., Ser. F 37, 179-186 (1987).
[For the entire collection see Zbl 0623.00009.]
The purpose of the author is to give a simpler description (for individuals with little training in algebraic topology) of the C. Conley’s connection matrix. Then he points out applications to the existence of heteroclinic orbits of some dynamical systems, including both ODE and PDE.
Reviewer: N.H.Pavel


37-XX Dynamical systems and ergodic theory
55N99 Homology and cohomology theories in algebraic topology


Zbl 0623.00009